# SDR SWIA200616525

- Difficulty date: April 1, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 21,284 hours, 31,419 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: C818061MODA
- Part serial: 806
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STALL WARNING LIGHT ON MAP AND ASSOCIATED AURAL WARNING INFLIGHT.   REPLACED NR 2 STALL WARNING COMPUTER AND STALL WARNING TEST PANEL.  OPERATIONAL CHECK GOOD.
